Certain Reactions To Itching And Cosmetic Drugs That Are Used Together?

Illustration of Certain Reactions To Itching And Cosmetic Drugs That Are Used Together?
Illustration: Certain Reactions To Itching And Cosmetic Drugs That Are Used Together? img.medscapestatic.com

I am taking medicine for itching in the legs and hands. Will the use of concurrent products with skincare / makeup cause certain reactions? Thank you for your answer

1 Answer:

Hello NisaFaried,

What medicine do you take? Has it been confirmed the cause of the itching? It is difficult to ascertain whether there will be a reaction between the drug and skincare and makeup without knowing the cause of itching or the type of medication.

However, in general skincare and makeup can still be used and may not cause a reaction with an itchy drug (usually itchy drugs contain antihistamines, but this needs to be confirmed first).

Noteworthy is the cause of itching. Itching on the hands and feet can be caused by fungal infections, irritation, allergies, insect bites, scabies, dermatitis, as well as viral and bacterial infections. Depending on the cause, some skincare ingredients should not come in contact with lesions / itchy parts, and sometimes the itchy part should not touch healthy skin. But this does not apply to all conditions that cause itching huh. The solution, you can use tools when applying skincare or makeup, or you can also use gloves.

To be sure, you can consult directly with the doctor who prescribed the drug because the doctor is more understanding of the causes of itching on your feet and hands.

Hope it helps you,

Thank you

: by

Related Question

The Cause Of Someone Who Was Cheerful Can Turn Into Moody?

The Cause Of Someone Who Was Cheerful Can Turn Into Moody?

(1 year ago)

Hi, so I usually like to play with my friends. Like chirping in group chat and at school also close, there is no problem. All just fine fine. But for some reason these days I think...

Treatment Of Hyperthyroidism And Its Relation To Fertility?

Treatment Of Hyperthyroidism And Its Relation To Fertility?

(11 months ago)

Hello, I was diagnosed with Hyperthyroidism, I just dared to go to the hospital to check my health 3 days ago, while I have felt the symptoms from 2016 to 2018, here are the questi...

Excessive Bleeding After 39 Days Of Postpartum Period?

Excessive Bleeding After 39 Days Of Postpartum Period?

(1 year ago)

Good afternoon. I am 25 years old. I had a puerperium for 39 days, then blood came out. The blood was so large that I had to change pads every 3 hours. Is menstrual blood normal? I...

Leave a Reply

Your email address will not be published. Required fields are marked *